RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2014, Volume 17, Number 1, Pages 70–98 (Mi mt267)  

Boundary behavior of functions from Sobolev classes defined on domains with exterior peak

M. Yu. Vasil'chik, I. M. Pupysheva

a Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We establish an invertible characteristic of the boundary behavior of functions from Sobolev spaces defined on a space domain having a vertex of exterior peak on the boundary. The boundary is assumed sufficiently smooth in a neighborhood of the peak vertex. The description of the traces on the boundary is given with the use of weighted Besov spaces.

Key words: Sobolev space, weighted Besov space, peak, boundary behavior of functions.

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2014, 24:4, 261–281

Bibliographic databases:

UDC: 517.518.234
Received: 18.08.2013

Citation: M. Yu. Vasil'chik, I. M. Pupyshev, “Boundary behavior of functions from Sobolev classes defined on domains with exterior peak”, Mat. Tr., 17:1 (2014), 70–98; Siberian Adv. Math., 24:4 (2014), 261–281

Citation in format AMSBIB
\Bibitem{VasPup14}
\by M.~Yu.~Vasil'chik, I.~M.~Pupyshev
\paper Boundary behavior of functions from Sobolev classes defined on domains with exterior peak
\jour Mat. Tr.
\yr 2014
\vol 17
\issue 1
\pages 70--98
\mathnet{http://mi.mathnet.ru/mt267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236361}
\transl
\jour Siberian Adv. Math.
\yr 2014
\vol 24
\issue 4
\pages 261--281
\crossref{https://doi.org/10.3103/S1055134414040038}


Linking options:
  • http://mi.mathnet.ru/eng/mt267
  • http://mi.mathnet.ru/eng/mt/v17/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:157
    Full text:31
    References:35
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019